# SDR SWAA2016091255692

- Difficulty date: July 27, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6517685
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF L1 DOOR FRAME CORNER CHORD BROKEN AT BS 344, WL 208 LOWER NUT PLATE.  R & R CHORD IAW DWG.
